Forum:

Results 1 to 3 of 3

Thread: Birth Control and Mood swings

  1. #1
    Junior Member Array
    Join Date
    Aug 2007
    Posts
    1

    Question Birth Control and Mood swings


    I have recently started taking birth control again. I had been off for 3 years and have started taking it for about 4 months now. My problem is the mood swings it is causing. The week of my period is horrible. I cry, I get mad, I get sad, and then happy in like 10 minutes.....it's stressful because I can't help it. I have no control over the feelings. And the other 3 weeks I tend to be aggrevated more easily and not neccessarily myself. I'm taking Ortho Tricyclen......is there a better choice?

  2. #2
    Junior Member Array
    Join Date
    Aug 2007
    Posts
    4

    Default Moods

    I know exactly how you feel. Birth control makes me feel like I am going completely insane! After trying numerous methods and my doctors telling me each method would work, I decided to just go off BC all together! I would say definately don't try Depo-provera or the Nuvaring. Those were the worse one's I tried. The Nuvaring caused me extreme vaginal dryness, depression, mood swings, low sex drive, and worse of all, terrible cramps before, during, and even after my period. My doctor, like most who believe birth control doesn't cause such severe side effects, told me it was probably something like cysts or endometriosis and did an exploratory surgery on me. He found nothing. I went off the Ring a few months later and it's been about 5 months since my last use of the Ring. I now have my sex drive back, don't need to use any lubrication during sex, happier, less moody, and currently pain free during my period! I know alot of people say they don't experience any of these problems, but it seems to me you may be like me and your body just has a bad reaction to hormones. You might try buying a basil thermometer and chart your cycle. Then you can figure out when you are fertile and take extra precausions like condoms or abstinance during these few days (3-5 average). So far the method is working great for me, but of course, it is risky so do your research first!!

  3. #3
    Junior Member Array
    Join Date
    Dec 2009
    Posts
    1

    Default

    I actually had the same exact side effects and decided to go off the pill all together. I did find some interesting information though... it turns out that birth control depleates some of the most important vitamins in your body... those used by your brain to create serotonine and dopamine - mood regulators. Crazy stuff! It's really sad becasue some people have to take birth control to regulate their hormones becasue of endometriosis or some older women when they are going though menopause...

    Any way I found the only vitamin out there that contains all the vitamins that birth control depletes. Its called The Pill Pill **outbound link removed** and it really helps. It also contains an all natural herb sown to increase female lubrication and sex drive. It really sucks to be taking birth control and have no sex drive! How rediculous!

    Anyway, life is too short to have anything in the way of happiness. Good luck!
    Last edited by LanaBear; 12-16-2009 at 07:49 PM. Reason: Removing outbound link

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media